Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 263, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Sep 14, 2005, 11:16 PM CDT for 4 counties in Kansas. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 14, 2005, 11:16 PM CDT (04:16 UTC)
- Expired
- Sep 15, 2005, 12:00 AM CDT
- In force
- 44 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Labette County, KS, Montgomery County, KS, Neosho County, KS, Wilson County, KS
The radar
The Tulsa radar (KINX), 140 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 11:20 PM CDT | HAIL 1 | 8 Nnw Cherryvale, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1118 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 150416
SVRICT
KSC099-125-133-205-150500-
/O.NEW.KICT.SV.W.0263.050915T0416Z-050915T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1116 PM CDT WED SEP 14 2005
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LABETTE COUNTY IN SOUTHEAST KANSAS.
NORTHEASTERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS.
NEOSHO COUNTY IN SOUTHEAST KANSAS.
SOUTHEASTERN WILSON COUNTY IN SOUTHEAST KANSAS.
* UNTIL MIDNIGHT CDT.
* AT 1112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR NEODESHA...OR ABOUT 21 MILES SOUTH OF
CHANUTE...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
DENNIS...ERIE...GALESBURG...NEODESHA...ST. PAUL...SYCAMORE...
THAYER...SOUTH MOUND
THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING
HAIL UP TO THE SIZE OF QUARTERS...
VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING...
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
THE STORM HAS A HISTORY OF PRODUCING LARGE HAIL UP TO THE SIZE OF
QUARTERS IN CHAUTAUQUA COUNTY.
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
LAT...LON 3736 9578 3729 9569 3733 9553 3734 9547
3739 9509 3766 9509 3771 9523
$$
KLEINSASSER2 follow-up statements
000
WWUS53 KICT 150441
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1139 PM CDT WED SEP 14 2005
KSC125-205-150449-
/O.CAN.KICT.SV.W.0263.000000T0000Z-050915T0500Z/
WILSON KS-MONTGOMERY KS-
1139 PM CDT WED SEP 14 2005
...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY AND WILSON COUNTIES
HAS BEEN CANCELLED...
AT 1134 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3749 9551 3734 9552 3734 9547 3739 9509
3766 9509 3771 9523
$$
KSC099-133-150500-
/O.CON.KICT.SV.W.0263.000000T0000Z-050915T0500Z/
NEOSHO KS-LABETTE KS-
1139 PM CDT WED SEP 14 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHWESTERN LABETTE
AND NEOSHO COUNTIES UNTIL MIDNIGHT CDT...
AT 1134 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS TO
AROUND 60 MPH...ALONG WITH SMALL HAIL. THIS STORM WAS LOCATED NEAR
GALESBURG...OR 14 MILES SOUTHEAST OF CHANUTE...AND MOVING NORTHEAST
AT 65 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NEOSHO AND
NORTHWESTERN LABETTE COUNTIES...INCLUDING THE TOWNS OF ERIE AND ST.
PAUL.
THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL IN NORTHEAST
MONTGOMERY COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS
LAT...LON 3749 9551 3734 9552 3734 9547 3739 9509
3766 9509 3771 9523
$$
KLEINSASSER000
WWUS53 KICT 150503
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1203 AM CDT THU SEP 15 2005
KSC099-133-150514-
/O.EXP.KICT.SV.W.0263.000000T0000Z-050915T0500Z/
NEOSHO KS-LABETTE KS-
1203 AM CDT THU SEP 15 2005
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LABETTE AND
NEOSHO COUNTIES HAS BEEN ALLOWED TO EXPIRE...
AT 1201 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3749 9551 3734 9552 3734 9547 3739 9509
3766 9509 3771 9523
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 9:38 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Sep 14, 9:38 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 938 PM CDT WED SEP 14 2005 .UPDATE... TONIGHT: INCREASING DEEP LAYER ISENTROPIC LIFT (ESPECIALLY IN 300-310K LAYER) IN RESPONSE TO APPROACHING UPSTAIRS TROF PLAYING VITAL ROLES IN THE INCREASED SHRA/TS THAT ARE SPREADING E/NE FROM NW KS ACROSS NC KS AS EVENING PROGRESSES. PER THIS REASONING HAVE PRESSED MUCH HARDER ON POP THROTTLE ACROSS CENTRAL KS WHERE POPS HAVE BEEN INCREASED TO 50-60%. REST OF FORECAST APPEARS ON TRACK IN MOST RESPECTS (ESPECIALLY FROM SHRA/TS STANDPOINT) AS SFC-850MB THETA-E ADVECTION INCREASES OVER SC/SE KS AS 850-MB WARM FRONT GRADUALLY LIFTS ACROSS OK/KS BORDER TO SERVE AS FOCUS FOR PRONOUNCED MOIST CONVERGENT AXIS. DEEP LAYER SHEAR VERY IMPRESSIVE OVER NR OK & SRN KS AS DEPICTED BY AREA PROFILERS, SO DESPITE MODEST INSTABILITY, A FEW CELLS MAY PRODUCE SOME HAIL TO AROUND 3/4 INCH. CURRENT HWO HAS THIS FACET HANDLED WELL SO NO UPDATE REQUIRED FOR THIS LATTER PRODUCT. && ES .PREV DISCUSSION... /ISSUED 341 PM CDT WED SEP 14 2005/ DISCUSSION... MAIN FORECAST CONCERNS ARE POTENTIAL FOR THUNDERSTORMS/HEAVY RAIN POTENTIAL TONIGHT INTO THURSDAY. TONIGHT-THURSDAY: WATER VAPOR IMAGERY THIS AFTERNOON REVEALS A STRONG SHORTWAVE TROF MOVING INTO COLORADO AND NEW MEXICO. NEARLY STATIONARY FRONT EXTENDS FROM SOUTHERN MISSOURI ACROSS NORTHEAST OKLAHOMA TO A LOW PRESSURE AREA SOUTHWEST OF WICHITA FALLS, TEXAS. THE STRONG SHORTWAVE TROF WILL EJECT OUT ACROSS KANSAS/OKLAHOMA TONIGHT INTO THURSDAY. AS THIS HAPPENS, MOISTURE CONVERGENCE SHOULD INCREASE ALONG THE TRAILING 850 FRONT FROM NORTHERN OKLAHOMA THROUGH SOUTHEAST KS INTO SOUTHERN MISSOURI. ANTICIPATING AN MCS OR TWO TO DEVELOP TONIGHT CLOSER TO THE SURFACE FRONT IN OKLAHOMA WHERE STRONGER INSTABILITY WILL RESIDE. IN ADDITION, HEAVY RAIN POTENTIAL SHOULD EXIST IN RIGHT-REAR QUAD OF 110 KT UPPER JET STREAK, WHICH SHOULD BE FROM SOUTHERN AND EASTERN OKLAHOMA INTO SOUTHERN MISSOURI AND ARKANSAS, OR JUST TO THE SOUTHEAST OF SOUTHEASTERN KS. THEREFORE NOT PLANNING ANY FLOOD WATCHES IN OUR FORECAST AREA AT THIS TIME. SCATTERED SHOWERS/T-STORMS SHOULD DEVELOP OVER SOUTH CENTRAL/SOUTHEAST KS THIS EVENING, WITH COVERAGE LIKELY INCREASING OVERNIGHT INTO THURSDAY MORNING ESPECIALLY IN SOUTHEAST KS. PROGGED SHOWALTERS ONLY RUNNING MINUS 1 TO MINUS 2 IN OUR SOUTHERN COUNTIES TONIGHT INTO THURSDAY, HOWEVER SOMETIMES THE MODELS CAN UNDERPLAY ELEVATED INSTABILITY. A FEW STORMS NEAR THE OKLAHOMA BORDER COULD CONTAIN PENNY TO NICKEL SIZED HAIL. OTHERWISE, PRECIPITATION CHANCES AND CLOUD COVER SHOULD DECREASE FROM WEST TO EAST IN OUR FORECAST AREA THURSDAY INTO EARLY THURSDAY EVENING, AS ISENTROPIC DOWNGLIDE SETS IN BEHIND DEPARTING UPPER TROF. COOLEST HIGHS (MID 70S) SLATED FOR SOUTHEAST KS WHERE CLOUDS/PRECIPITATION WILL LINGER, WITH NEAR 80 LIKELY FOR CENTRAL KS. THURSDAY NIGHT-FRIDAY: A NEW UPPER TROF WILL DIG INTO THE SOUTHWEST WITH SHORTWAVE RIDGING DEVELOPING OVER KANSAS. AS SURFACE HIGH BUILDS IN THURSDAY NIGHT, THE ETA/GFS SOUNDINGS SHOW FOG POTENTIAL LATE THURSDAY NIGHT INTO FRIDAY MORNING, ESPECIALLY FOR AREAS THAT RECEIVE RAIN TONIGHT. NO SIGNIFICANT CHANGES IN THINKING FOR FRIDAY - SEASONAL HIGHS WITH SKIES BECOMING MOSTLY SUNNY. FRIDAY NIGHT-SATURDAY: GFS AND NAM REMAIN CONSISTENT IN SHOWING A SHORTWAVE EJECTING OUT ACROSS THE CENTRAL PLAINS FROM THE UPPER TROF IN SOUTHWEST. A 45 KT LOW-LEVEL JET WILL DEVELOP FRIDAY NIGHT FROM WEST TEXAS INTO CENTRAL KANSAS. THIS WILL ALLOW FOR STRONG 850 MB MOISTURE ADVECTION ALONG WITH ISENTROPIC LIFT ON THE 310K SURFACE INTO CENTRAL AND SOUTH CENTRAL KS. CURRENT SLIGHT CHANCE POPS REASONABLE FOR FRIDAY NIGHT AND EXTENDED INTO SATURDAY MORNING. AS LOW-LEVEL JET VEERS OUT SATURDAY MORNING, NOT OUT OF THE QUESTION THAT SOME OF THE ELEVATED CONVECTION COULD MAKE IT INTO SOUTHEAST KS. AS LONG AS REMNANT CLOUD COVER IS NOT A PROBLEM, CURRENT FORECAST HIGHS (UPPER 80S/LOWER 90S) LOOKS GOOD. NEXT UPPER TROF WILL BE DIGGING INTO THE SOUTHWEST/GREAT BASIN ON SATURDAY. SUNDAY-MONDAY: MEDIUM RANGE MODELS SHOWING SUBSTANTIAL DIFFERENCES IN HOW THE UPPER TROF OVER THE SOUTHWEST WILL EVOLVE OVER TIME. NCEP FAVORED THE 06Z GFS WHICH BROUGHT A COLD FRONT SOUTHWARD INTO CENTRAL KS ON SUNDAY WHERE THE BOUNDARY STALLS INTO MONDAY. UTILIZING THE 06Z GFS, WILL CARRY A SLIGHT CHANCE OF THUNDERSTORMS MAINLY IN CENTRAL/SOUTH CENTRAL KS SUNDAY INTO MONDAY. HOWEVER, BASED ON THE GFS ENSEMBLE DATA, THE ENSEMBLE 576 DAM HEIGHT CONTOURS ARE ALL OVER THE PLACE BY MONDAY AND BEYOND, WHICH INDICATES A HIGH DEGREE OF UNCERTAINTY IN THE PATTERN. SO OUR FORECAST CONFIDENCE BECOMES LOW FROM SUNDAY AND BEYOND. TUESDAY-WEDNESDAY: AGAIN, MEDIUM RANGE MODELS ALL OVER THE PLACE WITH THE UPPER PATTERN. IN ADDITION, THE GFS ENSEMBLE HEIGHT DATA SHOWS A VERY HIGH STANDARD DEVIATION, WHICH TELLS ME THE MODEL IS CLUELESS AND USELESS. THEREFORE, BEST BET IS TO TREND CURRENT FORECAST FOR TUESDAY TOWARD CLIMATOLOGY ON WEDNESDAY AND WILL NOT ADD ANY PRECIPITATION CHANCES AT THIS TIME. CARUSO && PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 59 79 58 84 / 50 30 10 10 HUTCHINSON 58 80 57 84 / 40 30 10 10 NEWTON 58 79 56 83 / 50 30 10 10 ELDORADO 60 78 56 84 / 50 40 10 10 WINFIELD-KWLD 62 80 57 84 / 60 40 20 10 RUSSELL 55 82 56 85 / 30 10 5 10 GREAT BEND 56 83 57 85 / 30 10 5 10 SALINA 58 82 56 84 / 30 20 5 10 MCPHERSON 57 80 57 83 / 40 30 10 10 COFFEYVILLE 63 77 56 84 / 70 70 30 10 CHANUTE 61 75 56 82 / 60 70 20 10 IOLA 61 76 55 81 / 50 60 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 14, 4:10 PM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE WICHITA KS 410 PM CDT WED SEP 14 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-151200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 410 PM CDT WED SEP 14 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT, MAINLY ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS. A FEW OF THE STORMS COULD BE STRONG WITH HAIL UP TO NICKEL SIZE AND 50 MPH WINDS, MAINLY FOR THOSE COUNTIES NEAR THE OKLAHOMA BORDER. LOCALLY HEAVY RAINFALL IS POSSIBLE IN SOUTHEASTERN KANSAS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR THUNDERSTORMS WILL CONTINUE THURSDAY FOR SOUTH CENTRAL AND SOUTHEAST KANSAS, ALTHOUGH CHANCES WILL END FROM WEST TO EAST DURING THE DAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE, HOWEVER, LOCALLY HEAVY RAINFALL IS POSSIBLE IN SOUTHEAST KANSAS. THERE WILL BE ADDITIONAL CHANCES FOR STORMS FRIDAY NIGHT INTO SATURDAY MORNING, AND THEN AGAIN SUNDAY THROUGH MONDAY. AT THIS TIME IT IS TOO EARLY TO SPECULATE ON THE SEVERITY OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM KED/LAWSON/JMC
In the hours before
Special weather statement, Sep 14, 10:23 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1023 PM CDT WED SEP 14 2005 KSZ094-098-099-150415- CHAUTAUQUA-ELK-MONTGOMERY- 1023 PM CDT WED SEP 14 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CHAUTAUQUA...SOUTHEAST ELK AND WESTERN MONTGOMERY COUNTIES... AT 1021 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ELGIN...OR 38 MILES EAST OF ARKANSAS CITY...AND MOVING NORTHEAST AT 50 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN...WHICH MAY CAUSE LOCALIZED FLOODING. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Special weather statement, Sep 14, 10:37 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1037 PM CDT WED SEP 14 2005 KSZ047-150415- BARTON- 1037 PM CDT WED SEP 14 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SOUTHWEST BARTON COUNTY... AT 1033 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PAWNEE ROCK...OR 8 MILES NORTH OF LARNED...AND MOVING NORTHEAST AT 25 MPH. PEA TO DIME SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Local storm report, Sep 14, 10:55 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1055 PM CDT WED SEP 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL SEDAN 37.13N 96.18W
09/14/2005 1.00 INCH CHAUTAUQUA KS TRAINED SPOTTER
QUARTER-SIZED HAIL REPORTED ALONG HIGHWAY 99 FROM
OKLAHOMA BORDER TO SEDAN.
&&
ESSpecial weather statement, Sep 14, 11:07 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1107 PM CDT WED SEP 14 2005 KSZ095-096-099-100-150430- LABETTE-MONTGOMERY-NEOSHO-WILSON- 1107 PM CDT WED SEP 14 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR LABETTE...MONTGOMERY...NEOSHO AND WILSON COUNTIES... AT 1104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NEODESHA...OR 22 MILES NORTH OF COFFEYVILLE...AND MOVING NORTHEAST AT 55 MPH. PENNY SIZE HAIL...AND WINDS TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN...WHICH MAY CAUSE LOCALIZED FLOODING. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Local storm report, Sep 14, 11:12 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1112 PM CDT WED SEP 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM HAIL SYCAMORE 37.33N 95.72W
09/14/2005 0.88 INCH MONTGOMERY KS TRAINED SPOTTER
&&
RBLThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 10:28 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery | 47 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.